# SDR LR7A2023010403241

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,308 hours, 26,937 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 330818310
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER SB382-57-82, FOUND RH OUTER WING UPPER RAINBOW FITTING CORRODED AT FS517-596, OWS0R, WL285. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SB 382-57-95.  NR# 1000777926.  / PSE# 57-50-01, AD 2012-06-09
